MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)

ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Catalog Number 11776193122
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable elecsys ca 19-9 result from the cobas e 411 analyzer (disk system).The initial result on (b)(6) 2025 was <0.6 u/ml, and the repeat result was 49.54 u/ml.
 
Additional Manufacturer Narrative
The cobas e 411 analyzer (disk system) serial number is (b)(6).The last calibrations provided was performed on 01-aug-2024, which is not the recommended interval.Qc data was not provided.The alarm trace was not provided for the date of the event.The investigation is ongoing.
 
Additional Manufacturer Narrative
A field service engineer (fse) performed an artificial media test (am test), and it failed for dilution 1:20 precision.Due to this issue, the sample probe was replaced, and the test was repeated.The second am test passed completely.The alarm trace that was provided was not from the range of time of the event.However, there were several occurrences of sample quality-related alarms, such as insufficient sample or pipette clog, which is consistent with pre-analytical issues.The investigation was unable to determine a direct root cause.

Brand Name
ELECSYS CA 19-9
Common Device Name
TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22116019
Report Number1823260-2025-01672
Device Sequence Number20626934
Product Code NIG
UDI-Device Identifier04015630904297
UDI-Public04015630904297
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number11776193122
Device Lot Number782391
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown